Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Apomes

Zit kinda thing while on accutane

Recommended Posts

Heya!

Tomorrow is my last day of accutane :dance:

But sometimes I notice a little bumb on my cheeks, it's just a little red spot and never comes to a head. It hurts sort off!

What the hell is?

If I try to squeeze it, like nothing comes out not even fluide!

Shoot I just pot some BP on it?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×